Announcement

Collapse
No announcement yet.

Do you think?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Mc2203
    replied
    Hi-I know this thread is quite old but I found I also flared from a topical achne cream! I put 2 & 2 together and stopped the cream then stopped flaring. Now I use simple cleanser on my spots & it seems to work.

    Sarah

    Leave a comment:


  • earthlady
    replied
    I use Retin A from a dermatologist and have been for many many years. I haven't noticed that it has caused any adverse effects on my bladder.

    Leave a comment:


  • ICNDonna
    replied
    I wouldn't think a topical medication would cause a flare, but if it's a med that's absorbed I guess it could.

    I'm not very familiar with accutane, but the daughter of a friend was on it and she had some very strict diet guidelines to go with it.


    Donna

    Leave a comment:


  • momto3
    started a topic Do you think?

    Do you think?

    That a topical acne med could cause a flare? I have acne more as an adult than I did as a teenager. I get clogged pores and have had many extractions done. My skin does well when I get extractions/facials regularly. When I first developed IC, I was getting facials about once a month and was on a retinol product. I stopped the skincare regimen at that time. Not because I thought it caused it but because I was depressed and uncomfortable and didn't care about my skin.

    I haven't gone on anything in the last year. I've just dealt with occasional break outs. I went to the dermatologist last week. She prescribed retinol and a topical antibiotic. Well, this week I flared for the first time in months.

    Is it possible that a topical medicine could cause a flare? It doesn't seem like a little cream could get into my system and into the bladder. I stopped taking it and am still flaring, but not as badly.

    The derm thinks I should try accutane but that really scares me. I don't want to take a chance on what it could do to my bladder. I'd rather deal with some zits!

    Thanks!
Working...
X